# SDR CALA2015110394771

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 56,405 hours, 22,897 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED ON 2 SERVICE.  RESEATED CONNECTOR ON RT EMER LIGHT POWER SUPPLY IAW AMM 33-51-38.  EMER LIGHT TEST PASSED.
